I've been taking the pill for 12days now but I've noticed swelling of breasts and libido decrease which is why I want to stop taking it. My question is if I stop now when do I get my period? It's been my first month of taking the pill after years of a break.
Hi, I would expect the onset of a period within a day or so of discontinuance but then you may just ovulate as normal and have a normal cycle. As you are so new to it this time and I can't give you a definitive answer, hopefully my friend LousArk will shed more light on the subject as she is the real expert here. :-)
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2010 • 1 answer
Posted 31 Jul 2011 • 1 answer
Posted 14 Sep 2011 • 1 answer
Posted 12 Jul 2013 • 1 answer
Posted 16 Oct 2014 • 1 answer